No Cover Image

Journal article 901 views

LOWERING AND RAISING OPERATORS FOR THE FREE MEIXNER CLASS OF ORTHOGONAL POLYNOMIALS

Eugene Lytvynov Orcid Logo, Irina Rodionova

Infinite Dimensional Analysis, Quantum Probability and Related Topics, Volume: 12, Issue: 03, Start page: 387

Swansea University Authors: Eugene Lytvynov Orcid Logo, Irina Rodionova

Full text not available from this repository: check for access using links below.

Published in: Infinite Dimensional Analysis, Quantum Probability and Related Topics
ISSN: 0219-0257 1793-6306
Published: 2009
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1077
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 03
Start Page: 387